Now I am totally confused. My doctor has told me I have a stress fracture in my right leg, most probably caused through taking the Arimidex tablets. She prescribed Protos to try and build up the bones. I only had a month's prescription as I was going to be seeing the onc.
I had my onc's appointment on Wednesday and she didn't seem at all concerned with my leg but did say I had better start on Acclaster (?) to aid bone development. She would see me again in 4 months as I was due for my 2nd year mammo then 2 months later she would start the Acclaster injections. And I could stop taking the Protos as it wasn't any good anyway. Yesterday I saw my doctor and she said she didn't like the Acclaster because of the side effects and I was to keep taking the protos. So what to do?
I think I might forgo the jab and stick with the Protos as I am fed up with side effects. My leg has been really good and I had 2 days of completely pain free walking around. One day back at work and I am a cripple tonight! I couldn't even bend my knee so I could undo my shoelace. And I have another day tomorrow!
Give me childbirth, any day!